IEEE - Institute of Electrical and Electronics Engineers, Inc. - A New Integral Equation Method to Solve Highly Nonlinear Inverse Scattering Problems

Author(s): Yu Zhong ; Marc Lambert ; Dominique Lesselier ; Xudong Chen
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 2016
Volume: 64
Page(s): 1,788 - 1,799
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/TAP.2016.2535492
Regular:

A family of new integral equations (NIE) is proposed in this paper, which are transformed from the original Lippmann-Schwinger integral equation. It can be shown that the NIE can effectively... View More

Advertisement